# SDR SWAA2021031546208

- Difficulty date: February 1, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER VAPOR BARRIER CRACKED ON FORWARD SIDE APPROX. BS 663 LBL 15 WL 150 / REMOVED & REPLACED L/H VAPOR BARRIER BS663 IAW SRM 51-40-02-0G-0 & DWG'S 111A1000 REV -A 111A1001 REV-A 59191U 3/2/21
